Home > Acetaminophen > Rite Aid Tension Headache Pain Reliever, Acetaminophen, 500 mg, 100 Coated Caplets | Tension Headache Relief Aspirin Free | Pain Relief Pills Extra Strength | Migraine Relief | No Headache Pain Relief ; Visit the Rite Aid Store

Rite Aid Tension Headache Pain Reliever, Acetaminophen, 500 mg, 100 Coated Caplets

8.6
Created with Raphaël 2.1.28.6010
H&F Rating 56 reviews
Add to Wishlist
$2 OFF

 on Amazon

Get it on prime

Products Similar to Acetaminophen

Results of our analysis:

img-alt

We analyzed 10,964 reviews for 49 products in the Acetaminophen category.

img-alt

We analyzed a total of 56 reviews for this product. Of these, 12 reviews were recent.

img-alt

Around 83% of reviews were positive.

Final Score:

img-alt

8.57 out of 10, based on these 8 factors:

  • Customer support
  • Easy to swallow
  • Effectiveness
  • Ingredients quality
  • Overall satisfaction
  • Packaging
  • Portion size
  • Value for money
  • What buyers say about Rite Aid Tension Headache Pain Reliever, Acetaminophen, 500 mg, 100 Coated Caplets


    I love this product, I get tension headaches all the time, and these red pills really help with both, so I was happy to find them on here.


    I have been using these for a long time for tension headaches, and they work just as well as Aspirin-free Excedrin.


    I was pleasantly surprised by how well this works and I will definitely keep it around. I might actually like it better than Excedrin.


    It is easy to swallow and arrived quickly. I use it to help with my tension headaches.


    I'm allergic to aspirin and occasionally get mild migraines.

    Do you like this review?